# SDR WX0A070846

- Difficulty date: May 13, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug MD 83
- Aircraft serial: 53468
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663525
- Condition: Corroded
- Location: Cargto Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT L&R CARGO TRACK CORRODED AT NUMEROUS ATTACH FASTENER HOLES FROM STA 1007 TO 1320 (CENTER ATTACH FASTENERS).  REMOVED AND REPLACED LT CARGO TRACK STA 1007-1155 AND SPLICE IAW MD-80 SRM 51-30-02.
